MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Catalog Number LT200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the clips break.No patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/8/2024.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 c.F.R, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent 8/11/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4).Date sent 8/15/2025.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned cartridges.26 sterile samples were returned and according to our analysis process, thirteen samples were taken randomly to be analyzed.Visual analysis of the returned sample revealed that 13 lt200 cartridges were received sterile with no apparent damage and six clips loaded per sample.The cartridges were tested for functionality and a drop test was performed on each cartridge and no loose clips were noted.The cartridges were tested for functionality with the test device.Upon functional testing, the instrument loaded, retained, and deployed the 6 clips per sample as intended.The clips were formed as intended and conforming to our manufacturing requirements.The event described could not be confirmed as the cartridges were performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Although it could not be determine the cause of the reported incident, proper usage of the reusable clip appliers is important to ensure functionality.For more information, please refer to the instructions for use.As part of ethicon's quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot 134c61, and no non-conformances were identified.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key19938429
Report Number3005075853-2024-05816
Device Sequence Number7319230
Product Code FZP
UDI-Device Identifier10705036012801
UDI-Public10705036012801
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLT200
Device Lot Number134C61
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer08/04/2025
08/11/2025
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date08/11/2025
08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown